# SDR UPS97222984

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69201121
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI BS 740 EXPANSION LINK BRACKETS ARE CORRODED AT RBL 36 WL 160.  REMOVED AND REPLACED EXPANSION LINK BRACKET IAW SRM 51-10-1 AND SRM 51-30-2.
